Bulletin of the American Mathematical Society

Lattices of continuous functions

Irving Kaplansky

Full-text: Open access

Article information

Bull. Amer. Math. Soc. Volume 53, Number 6 (1947), 617-623.

First available in Project Euclid: 4 July 2007

Permanent link to this document

Mathematical Reviews number (MathSciNet)

Zentralblatt MATH identifier


Kaplansky, Irving. Lattices of continuous functions. Bull. Amer. Math. Soc. 53 (1947), no. 6, 617--623.https://projecteuclid.org/euclid.bams/1183510807

Export citation


  • 1. R. F. Arens, A topology for spaces of transformations, Ann. of Math. vol. 47 (1946) pp. 480-495.
  • 2. R. F. Arens ond J. L. Kelley, Characterizations of the space of continuous functions over a compact Hausdorff space, To be published in Trans. Amer. Math. Soc.
  • 3. S. Banach, Théorie des opérations linéaires, Warsaw, 1932.
  • 4. G. Birkhoff, Lattice theory, Amer. Math. Soc. Colloquium Publications, vol. 25, New York, 1940.
  • 5. S. Eilenberg, Banach space methods in topology, Ann. of Math. vol. 43 (1942) pp. 568-579.
  • 6. I. Gelfand and A. N. Kolmogoroff, On rings of continuous functions on a topological space, C. R. (Doklady) URSS. vol. 22 (1939) pp. 11-15.
  • 7. M. H. Stone, Applications of the theory of Boolean rings to general topology, Trans. Amer. Math. Soc. vol. 41 (1937) pp. 375-481.
  • 8. M. H. Stone, Topological representations of distributive lattices and Brouwerian logics, Časopis Matematiky a Fysiky vol. 67 (1937) pp. 1-25.
  • 9. M. H. Stone, A general theory of spectra II, Proc. Nat. Acad. Sci. U.S.A. vol. 27 (1941) pp. 83-87.